The Michigan Mathematical Journal

The topology of smooth divisors and the arithmetic of abelian varieties.

Burt Totaro

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 48, Issue 1 (2000), 611-624.

Dates
First available: 23 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1030132736

Mathematical Reviews number (MathSciNet)
MR1786508

Digital Object Identifier
doi:10.1307/mmj/1030132736

Zentralblatt MATH identifier
01700891

Subjects
Primary: 14C20: Divisors, linear systems, invertible sheaves
Secondary: 11G10: Abelian varieties of dimension > 1 [See also 14Kxx] 14K15: Arithmetic ground fields [See also 11Dxx, 11Fxx, 11G10, 14Gxx]

Citation

Totaro, Burt. The topology of smooth divisors and the arithmetic of abelian varieties. The Michigan Mathematical Journal 48 (2000), no. 1, 611--624. doi:10.1307/mmj/1030132736. http://projecteuclid.org/euclid.mmj/1030132736.


Export citation